# SDR CKSA97347

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 1390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION FOUND LEVEL 2 CORROSION:  EXFOLIATION CORROSION ON FRONT SPAR LWR CHORD AT WS 1390.  REPAIRED LOWER FWD CHORD IAW AIA/E/2578 DWG.  REPAIRED LOWER FWD SKIN IAW SRM 57-30-03 FIG 9, (7075-T6).  C-CHECK WORK CARD NUMBER 7CI6112.  NON-ROUTINE TASK CARD NUMBER 107390.
